# SDR AALA960806

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOOR BEAM AT STATION 365 HAS CORROSION REMOVED BEYOND SRM LIMITS, PER MRB 757-840.  (M)
